Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

SGPT 146, SGOT 61, cholesterol 228, LDL 143, triglycerides 216. Reason for high SGPT, SGOT?

My SPGT is 146 and SGOT is 61. Cholesterol is 228, LDL is143, Triglycerides is 216. My HBsAg and Hepatitis C Ab is negative. what wuold be the cause for my elevated SPGT and SGOT. I take advil very often.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thank you for submitting your query.

I would like to know why do you take Advil frequently?? Your reports suggest you are having altered Liver Function Test. Advil is a non-steroidal anti-inflammatory drug which has adverse effects on liver if taken habitually. I suggest you to stop abusing it and if you can take a professional help.

One more thing I would recommend you to get a ultrasound scan of liver done after discussing it with your doctor to exclude liver enlargement that is Hepatomegaly. If it is confirmed, you may be having Non-alcoholic fatty liver disease which has raised you liver enzymes. There is nothing to panic about as it is common with advancing age. You need to cut down your fat intake and increase physical activity, drink alcohol in moderation and quit smoking if you do.

Hope this answers your query.

Wish you Good Health.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor